# SDR AU981052

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 648005P005
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) REPLACEMENT PISTON RINGS FOUND TO BE DEFECTIVE WHEN INSPECTED BEFORE INSTALLATION.  OIL CONTROL RING P/N 654717P005-1 HAD A PIECE MISSING. TOP NR 1 RING P/N 648005P005 HAS A MANUFACTURING DEFECT.  MANUFACTURING ERROR.
